MathSciNet Relay Station
MathSciNet bibliographic data
MR1794277 11S80 (37F10 37F50)
Hsia, Liang-Chung Closure of periodic points over a non-Archimedean field. J. London Math. Soc. (2) 62 (2000), no. 3, 685–700.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement